# SDR SWAA2017051613723

- Difficulty date: May 4, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,631 hours, 19,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT SIGN LENS MISSING.   R & R THE SIGN IAW MM.
